MAUDE Adverse Event Report: Zimmer Biomet, Inc. 3.2MMX30MM RNGLC+ ACET DRL BIT; Bit, Drill

Zimmer Biomet, Inc. 3.2MMX30MM RNGLC+ ACET DRL BIT; Bit, Drill
Catalog Number 31-323230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 3.2 mm drill bit fractured intra-operatively while preparing screw holes for an acetabular shell.The surgeon compared the fractured bit to a new drill and determined that approximately 0.6 mm of the tip was missing.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Suggested component code: mechanical (g04) - drill.G2: foreign - event occurred in singapore.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
3.2MMX30MM RNGLC+ ACET DRL BIT
Common Device Name
Bit, Drill
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50275077
Report Number0001825034-2026-02389
Device Sequence Number10578552
Product Code HTW
UDI-Device Identifier00887868478703
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number31-323230
Device Lot Number67562510
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown